25.Sep.2012 Be Careful With Diet Pills

Some learn the danger of diet pills the hard way.

When I was in college, my friend Ariel confided in me during a time of pain and struggle concerning her weight. She told me she had been gaining weight since she was 16, just packing on the pounds year by year, and had completely lost control of her eating.

She told me she was desperate to lose weight because of her health, but mainly because she wanted to have more confidence in herself. We went to a school in southern California where there are more beautiful bodies than you can count, so I’m sure that added to the pressure.

I offered her some healthy weight loss tips and designed a workout routine for her at our campus gym. She started to lose weight at ahealthy rate of pace, about 2 pounds per week.

Even though I tried to convince her that 2 pounds a week was the quickest she should aim for, she was determined to lose weight quicker and easier. Then, she started taking pills with Fen-phen to curb her appetite and rev-up her metabolism.

About 5 months after she began taking the pills, she had lost weight, but she wasn’t aware of the damage she had done her body until the day we went to the gym together and she collapsed after 10 minutes on the treadmill.

The paramedics came quickly and she was admitted into the hospital. She had suffered a minor heart attack.

Thankfully, she survived. I suppose she learned a great lesson in losing weight the healthy way, learning that a quick fix doesn’t come without severe consequences.

I will never forget that traumatic day and I hope that you never experience a day like that. Minimize your risk and just say no to weight loss drugs with Ephedra, Phentermine, Fen-phen and other dangerous chemicals.

Remember to LiveSlim the healthy way.

(My friends real name was not used in this article to protect her privacy. This story was printed with her permission.)


Back to Diet Pills 

From Be Careful With Diet Pills to How to Burn Belly Fat Home

Write a Comment

You must be logged in to post a comment.